# SDR USAA920081265

- Difficulty date: June 24, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 56,342 hours, 37,928 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 550 - PHX - EEL - EMERGENCY EXIT LIGHTS AT SEAT ROW 2 ARE INOP.  MAINTENANCE REPLACED WIRE SPLICE.  OPERATIONAL CHECK WAS GOOD.  (S)
